# SDR FDEA201407312025

- Difficulty date: July 31, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 56,485 hours, 20,874 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD MAIN FLAP UPPER SURFACE LE GOUGED.  REMOVED DAMAGE IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 57-53-01 FIG 101 DETAIL VI.  REPAIRED & INSTALLED FILLER & DOUBLER IAW SRM 57-53-01 FIG 201 REPAIR 2.   MAJOR REPAIR.
